Deep search:Searching for "Masayuki Matsui" in 'AUTHORGot 1 item.
index Title
1A study of optimal switching problem in limited-cycle with multiple periods
Author(s):Jing Sun, Hisashi Yamamoto, Masayu...  Clicked:4840  Download:2287  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2010 Vol.11 No.12 P.933-937  DOI:10.1631/jzus.A1001062
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE